Post Edited By Moderator (Jeannie143) : 6/9/2006 11:41:00 AM (GMT-6)
I have had Crohns for 23 years and my husband is a diabetic so I am very familiar with some signs and monitoring ...
For about 6 months now I have noticed a change in my vision , blurriness at certain times of the day ...making working at a computer very difficult ...diabetes has been in the back of my mind ( oh, my mom was a diabetic as well as her brother ) .. so, i began to check my sugar along with my husband and at times I was higher then he was !
Yesterday I saw my ( young and immature GP ) and told her I wanted a test done...so, that is set up for tuesday ...
took my blood this morning upon awakining...and it was 125....
took it at 10:00 2 hours after breakfast and it was 135...
I know that is not very high and I am very glad about that ..yet I am very very concerned I may be in the beginning stages and , well, quite frankly I am really afraid !
Someone said that the metformin was good to be put on ?
any advice ? should I see another kind of doctor ?
Post Edited (misterie) : 8/18/2006 10:58:17 AM (GMT-6)
I too have diabetes and Crohn's Disease, but my diabetes is due to Chronic Atrophic Pancreatitis. There is not enough of my pancreas left to make enough insulin. I take Glucophage XR and Glipizide twice daily.
Metforim is the generic name for Glucophage, or is Glucophage the generic name for Metforim? Anyway, they have the same properties. It works well for me. But this must be prescribed by your doctor and only if indeed you are diabetic! There is nothing worse than your blood sugar droping way too low! I have been rushed to the hospital because of this several times, once when I went into a diabetic coma! If you take diabetes medicine when you don't need it, your blood sugar might bottom out on you!
God bless and stay well,
Post Edited (Hoping2BWell) : 8/20/2006 10:57:50 PM (GMT-6)